On the restricted projective objects in the affine category O at the critical level

Beitrag in einer Fachzeitschrift


Details zur Publikation

Autorinnen und Autoren: Fiebig P
Zeitschrift: Contemporary Mathematics
Verlag: American Mathematical Societ
Jahr der Veröffentlichung: 2012
Band: 565
Seitenbereich: 55-70
ISSN: 0271-4132


Abstract


This article gives both an overview and supplements the articles [AF08] and [AF09] on the critical level category O over an affine Kac-Moody algebra. In particular, we study the restricted projective objects and review the restricted reciprocity and linkage principles.



FAU-Autorinnen und Autoren / FAU-Herausgeberinnen und Herausgeber

Fiebig, Peter Prof. Dr.
Professur für Mathematik (Algebra und Geometrie)


Zitierweisen

APA:
Fiebig, P. (2012). On the restricted projective objects in the affine category O at the critical level. Contemporary Mathematics, 565, 55-70. https://dx.doi.org/10.1090/conm/565

MLA:
Fiebig, Peter. "On the restricted projective objects in the affine category O at the critical level." Contemporary Mathematics 565 (2012): 55-70.

BibTeX: 

Zuletzt aktualisiert 2018-11-08 um 01:58